Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A nonlinear generalization of Bihari's inequality

Authors: U. D. Dhongade and S. G. Deo
Journal: Proc. Amer. Math. Soc. 54 (1976), 211-216
MSC: Primary 45D05
MathSciNet review: 0430694
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of the present note is to prove a nonlinear generalization of the well-known integral inequality due to Bihari. This generalization is useful in obtaining pointwise estimates of solutions of nonlinear Volterra integral equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45D05

Retrieve articles in all journals with MSC: 45D05

Additional Information

PII: S 0002-9939(1976)0430694-2
Keywords: Bihari's inequality, Volterra integral equations, Gronwall inequality
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia